TBU Publications
Repository of TBU Publications

Conformal holomorphically projective mappings satisfying a certain initial condition

DSpace Repository


Find Full text Export to RefWorks
   


Files in this item

ČSN ISO 690:2011 citation

Citace článku v časopise:
CHUDÁ, Hana a Mohsen SHIHA. Conformal holomorphically projective mappings satisfying a certain initial condition. Miskolc Mathematical Notes [online]. 2013, vol. 14, iss. 2, s. 569-574. [cit. 2019-09-22]. ISSN 1787-2405. Dostupné z: http://mat76.mat.uni-miskolc.hu/~mnotes/index.php?page=article&name=mmn_917.

These citations are software generated and may contain errors. To verify accuracy, check the appropriate style guide.

Related articles